# SDR UPS04542567

- Difficulty date: June 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HALF OF EMERGENCY LIGHT ARMED ANNUNCIATOR IS INOP.  RELAMPED & REPLACED DRAWER ASSY PER MM 33-16-02-2.
